# SDR IPXA2020072258083

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rib
- Part number: AUB751711
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  ON REMOVAL OF WEAR STRIPS AND NUTPLATES,  FOUND NUMEROUS ELONGATED HOLES ON BOTH SIDES OF THE NR 1 PYLON V-RIB.  REMOVED AND INSTALLED THE V-RIB IAW SRM 54-05-41. MINOR.
